# SDR CALA2018120202462

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 81,518 hours, 31,069 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Condition: Faulted
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN 1 FAULT REF TSM TASK 24-20-00-810-803-A, STEP 4 A . INSPECTED POWER FEEDER CONNECTOR AT FIREWALL. NO BURNING/ARCING DAMAGE OR CORROSION. RECONNECTED POWER FEEDER CONNECTOR. VERIFIED NO BURNING/ARCING OR SIGNS OF CORROSION ON POWER FEEDER CONNECTOR AT PYLON PER TSM 24-20-00-810-803-A. VERIFIED INSTALLATION OF PER FEEDER CONNECTOR TO PYLON. REMOVED AND REPLACED #1 IDG UP TO AND INCLUDING STEPS 4. F. (16) PER AMM 24-21-51 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1163111  SN OFF 0232 GENERATOR, INTE  OFF 31-2411-9-0001 0232 ON 31-2411-9-0001 1041 FINISHED INSTALLATION OF #1 ENGINE IDG REF MM 24-21-51. OPS AND LEAK CHECKED GOOD. COMPLIED WITH INSPECTION PORTION OF NUMBER ONE ENGINE IDG ENGINE INSTALLATION REF 24-21-51 AND GMM 09-10-05
